MAUDE Adverse Event Report: Becton Dickinson & CO (Franklin Lakes) BD Vacutainer® Blood Transfer Device; Tubes, vials, systems, serum separators, blood collection

Becton Dickinson & CO (Franklin Lakes) BD Vacutainer® Blood Transfer Device; Tubes, vials, systems, serum separators, blood collection
Catalog Number 36488000
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd vacutainer® blood transfer device, 1 device cracked and detached from the luer access.There was no health impact or consequences reported.
 
Additional Manufacturer Narrative
E.1: initial reporter facility name: (b)(6).A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.

Brand Name
BD Vacutainer® Blood Transfer Device
Common Device Name
Tubes, vials, systems, serum separators, blood collection
Manufacturer (Section D)
Becton Dickinson & CO (Franklin Lakes)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
+1(201)847-5186
MDR Report Key50805224
Report Number2618282-2026-00176
Device Sequence Number20995921
Product Code JKA
UDI-Device Identifier00382903648801
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K222478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number36488000
Device Lot Number5336514
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown